# SDR 2008UALA02401

- Difficulty date: April 24, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 59,102 hours, 32,477 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP CRACKED AT BS 360 STR 14L,10L AND BS 349 STR 16L  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR, REPAIRED PER UA-EVA-71481 AND UA-EVA-71482 AND REO-L01065.
